MAUDE Adverse Event Report: ARTHREX, INC. SUPERMX NITI STAPLE W/ INSTRS, 18W X 15L; STAPLE, FIXATION, BONE

ARTHREX, INC. SUPERMX NITI STAPLE W/ INSTRS, 18W X 15L; STAPLE, FIXATION, BONE
Model Number SUPERMX NITI STAPLE W/ INSTRS, 18W X 15L
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 08/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2024, a patient submitted an inquiry via email requesting the material composition of a 4.5 cannulated screw that was used the procedure.No allegation of product deficiency or adverse event was reported within this inquiry.Additional information received on 11/6/2024: the patient was implanted with two titanium screws and an ar-8719mxds-1815 dynanite supermx nitinol staple.The patient developed complications due to an allergic reaction.The patient underwent revision surgery.No further information has been provided.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
SUPERMX NITI STAPLE W/ INSTRS, 18W X 15L
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20844634
Report Number1220246-2024-08696
Device Sequence Number3758037
Product Code JDR
UDI-Device Identifier00888867300873
UDI-Public(01)00888867300873(11)190601(17)240531(10)916194436
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K203180
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberSUPERMX NITI STAPLE W/ INSTRS, 18W X 15L
Device Catalogue NumberAR-8719MXDS-1815
Device Lot Number916194436
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date12/04/2024
Supplement Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown